# SDR FDEA201703160920

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42707
- Aircraft time: 6,888 hours, 2,642 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: D-Ring
- Part number: A657C30
- Condition: Missing
- Location: Escape Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JUMPSEAT ONE CREW ESCAPE SAFETY HARNESS MISSING CARABINER.  INSTALLED NEW CARABINER AND REPACK SAFETY HARNESS PER AMM 25-61-03-2-0. A/C OK FOR SERVICE.
